# SDR 20010606CW008

- Difficulty date: May 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N900LF
- Make and model: Doug MD 900
- Aircraft serial: 90000022
- Aircraft time: 2,318 hours
- Engine: Pwa PW206A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE OIL CONSUMPTION NR 1 ENGINE.  SMOKE NOTED EMANATING FROM FUEL PIPE, BEFORE AND AFTER SHUTDOWN.  INTERNAL OIL SEAL FAILURE.  ENGINE REMOVED AND RETURNED TO MFG FOR REPAIR.
